Alert archive / Hawaii / Small Craft Advisories in 2012
Small Craft Advisory 2, NWS Honolulu, HI
NWS Honolulu, HI issued this small craft advisory at Jan 3, 2012, 3:35 AM HST. It took effect at Jan 3, 2012, 10:00 AM HST. It was in force for 65 hr.
The area
The counties it named.
The facts
- Issued
- Jan 3, 2012, 3:35 AM HST (13:35 UTC)
- In effect from
- Jan 3, 2012, 10:00 AM HST
- Expired
- Jan 6, 2012, 3:28 AM HST
- In force
- 65 hr
- Issued by
- NWS Honolulu, HI
The text
As transmitted, in the capitals the NWS used until 2016.
304 WHHW70 PHFO 031335 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 335 AM HST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY IS IN EFFECT FOR BUILDING NORTHWEST SWELL... .A STORM LOW FAR NORTHWEST OF THE MAIN HAWAIIAN ISLANDS GENERATED A VERY LARGE SWELL WHICH WILL REACH THE ISLANDS LATER THIS MORNING. SWELL WILL BUILD INTO TONIGHT AS IT SPREADS SOUTHEAST DOWN THE ISLAND CHAIN...THEN SLOWLY DECLINE THROUGH THURSDAY. PHZ110>114-116-117-040245- /O.NEW.PHFO.SC.Y.0002.120103T2000Z-120105T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-KAIWI CHANNEL- MAUI COUNTY WINDWARD WATERS- 335 AM HST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 AM HST THURSDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 AM HST THURSDAY. * WINDS AND SEAS...BEGINNING LATE THIS MORNING...COMBINED SEAS BUILDING TO 10 TO 20 FEET. THE LARGEST WAVES ARE EXPECTED OVERNIGHT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ122-040245- /O.NEW.PHFO.SC.Y.0002.120104T0400Z-120105T1600Z/ BIG ISLAND WINDWARD WATERS- 335 AM HST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM HST THURSDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM HST THURSDAY. * WINDS AND SEAS...BEGINNING EARLY THIS EVENING...COMBINED SEAS BUILDING TO 10 TO 20 FEET. THE LARGEST WAVES ARE EXPECTED WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ115-040245- /O.NEW.PHFO.SC.Y.0002.120104T0400Z-120105T0400Z/ OAHU LEEWARD WATERS- 335 AM HST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM HST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM HST WEDNESDAY. * WINDS AND SEAS...BEGINNING EARLY THIS EVENING...COMBINED SEAS BUILDING TO 10 TO 20 FEET. THE LARGEST WAVES ARE EXPECTED OVERNIGHT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ123-124-040245- /O.NEW.PHFO.SC.Y.0002.120104T1600Z-120105T0400Z/ BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 335 AM HST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM HST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM HST WEDNESDAY. * WINDS AND SEAS...BEGINNING WEDNESDAY MORNING...COMBINED SEAS BUILDING TO 10 TO 15 FEET. THE LARGEST WAVES ARE EXPECTED WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
9 follow-up statements
162 WHHW70 PHFO 031946 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 946 AM HST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY IS IN EFFECT FOR BUILDING NORTHWEST SWELL... .A STORM LOW FAR NORTHWEST OF THE MAIN HAWAIIAN ISLANDS GENERATED A VERY LARGE SWELL WHICH WILL REACH THE ISLANDS TODAY. SWELL WILL BUILD INTO TONIGHT AND SPREAD SOUTHEAST DOWN THE ISLAND CHAIN THEN SLOWLY DECLINE THROUGH FRIDAY. PHZ110>114-116-117-040900- /O.CON.PHFO.SC.Y.0002.120103T2000Z-120105T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-KAIWI CHANNEL- MAUI COUNTY WINDWARD WATERS- 946 AM HST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST THURSDAY. * WINDS AND SEAS...BEGINNING LATE THIS MORNING...COMBINED SEAS BUILDING TO 10 TO 20 FEET. THE LARGEST WAVES ARE EXPECTED OVERNIGHT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ122-040900- /O.CON.PHFO.SC.Y.0002.120104T0400Z-120105T1600Z/ BIG ISLAND WINDWARD WATERS- 946 AM HST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM HST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM HST THURSDAY. * WINDS AND SEAS...BEGINNING EARLY THIS EVENING...COMBINED SEAS BUILDING TO 10 TO 20 FEET. THE LARGEST WAVES ARE EXPECTED WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ115-040900- /O.CON.PHFO.SC.Y.0002.120104T0400Z-120105T0400Z/ OAHU LEEWARD WATERS- 946 AM HST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM HST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM HST WEDNESDAY. * WINDS AND SEAS...BEGINNING EARLY THIS EVENING...COMBINED SEAS BUILDING TO 10 TO 20 FEET. THE LARGEST WAVES ARE EXPECTED OVERNIGHT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ123-124-040900- /O.CON.PHFO.SC.Y.0002.120104T1600Z-120105T0400Z/ BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 946 AM HST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM HST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM HST WEDNESDAY. * WINDS AND SEAS...BEGINNING WEDNESDAY MORNING...COMBINED SEAS BUILDING TO 10 TO 15 FEET. THE LARGEST WAVES ARE EXPECTED WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
852 WHHW70 PHFO 040140 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 340 PM HST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY IS IN EFFECT FOR BUILDING NORTHWEST SWELL... .A VERY LARGE NORTHWEST SWELL WILL TRAVERSE THE ISLANDS TODAY THROUGH WEDNESDAY. SWELL WILL PEAK TONIGHT INTO WEDNESDAY WHILE SPREADING SOUTHEAST DOWN THE ISLAND CHAIN THEN SLOWLY SUBSIDE THROUGH FRIDAY. PHZ110>114-116-117-041445- /O.CON.PHFO.SC.Y.0002.000000T0000Z-120105T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-KAIWI CHANNEL- MAUI COUNTY WINDWARD WATERS- 340 PM HST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST THURSDAY. * WINDS AND SEAS...BEGINNING LATE THIS MORNING...COMBINED SEAS BUILDING TO 10 TO 20 FEET. THE LARGEST WAVES ARE EXPECTED OVERNIGHT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ122-041445- /O.CON.PHFO.SC.Y.0002.120104T0400Z-120105T1600Z/ BIG ISLAND WINDWARD WATERS- 340 PM HST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST THURSDAY. * WINDS AND SEAS...BEGINNING EARLY THIS EVENING...COMBINED SEAS BUILDING TO 10 TO 20 FEET. THE LARGEST WAVES ARE EXPECTED WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ115-041445- /O.CON.PHFO.SC.Y.0002.120104T0400Z-120105T0400Z/ OAHU LEEWARD WATERS- 340 PM HST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY. * WINDS AND SEAS...BEGINNING EARLY THIS EVENING...COMBINED SEAS BUILDING TO 10 TO 20 FEET. THE LARGEST WAVES ARE EXPECTED OVERNIGHT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ123-124-041445- /O.CON.PHFO.SC.Y.0002.120104T1600Z-120105T0400Z/ BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 340 PM HST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM HST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM HST WEDNESDAY. * WINDS AND SEAS...BEGINNING WEDNESDAY MORNING...COMBINED SEAS BUILDING TO 10 TO 15 FEET. THE LARGEST WAVES ARE EXPECTED WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
228 WHHW70 PHFO 040739 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 939 PM HST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY IS IN EFFECT FOR BUILDING NORTHWEST SWELL AND STRENGTHENING TRADE WINDS... .A VERY LARGE NORTHWEST SWELL WILL PEAK WEDNESDAY...THEN SLOWLY SUBSIDE THROUGH FRIDAY. TRADE WINDS WILL STRENGTHEN WEDNESDAY AS A WEAK FRONT DISSIPATES NEAR KAUAI AND A RIDGE BUILDS NORTH OF THE AREA. PHZ121-042045- /O.EXA.PHFO.SC.Y.0002.000000T0000Z-120105T1600Z/ ALENUIHAHA CHANNEL- 939 PM HST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM HST THURSDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM HST THURSDAY. * WINDS AND SEAS...BEGINNING EARLY THIS EVENING...COMBINED SEAS BUILDING TO 10 TO 20 FEET. WINDS WILL STRENGTHEN OVERNIGHT AND REACH SPEEDS OF 25 KNOTS ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ118-120-042045- /O.EXA.PHFO.SC.Y.0002.000000T0000Z-120105T0400Z/ MAUI COUNTY LEEWARD WATERS-PAILOLO CHANNEL- 939 PM HST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST WEDNESDAY. * WINDS AND SEAS...BEGINNING EARLY THIS EVENING...COMBINED SEAS BUILDING TO 10 TO 20 FEET. THE LARGEST WAVES ARE EXPECTED OVERNIGHT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ123-124-042045- /O.EXT.PHFO.SC.Y.0002.120104T0739Z-120105T1600Z/ BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 939 PM HST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST THURSDAY. * WINDS AND SEAS...BEGINNING WEDNESDAY MORNING...EAST WINDS 15 TO 25 KNOTS AND COMBINED SEAS BUILDING TO 10 TO 15 FEET. THE LARGEST WAVES ARE EXPECTED WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ110>114-116-117-122-042045- /O.CON.PHFO.SC.Y.0002.000000T0000Z-120105T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-KAIWI CHANNEL- MAUI COUNTY WINDWARD WATERS-BIG ISLAND WINDWARD WATERS- 939 PM HST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST THURSDAY. * WINDS AND SEAS...BEGINNING EARLY THIS EVENING...COMBINED SEAS BUILDING TO 10 TO 20 FEET. THE LARGEST WAVES ARE EXPECTED WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ115-042045- /O.CON.PHFO.SC.Y.0002.000000T0000Z-120105T0400Z/ OAHU LEEWARD WATERS- 939 PM HST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY. * WINDS AND SEAS...BEGINNING EARLY THIS EVENING...COMBINED SEAS BUILDING TO 10 TO 20 FEET. THE LARGEST WAVES ARE EXPECTED OVERNIGHT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
285 WHHW70 PHFO 041350 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 350 AM HST WED JAN 4 2012 ...SMALL CRAFT ADVISORY IS IN EFFECT FOR BUILDING NORTHWEST SWELL AND STRENGTHENING TRADE WINDS... .A VERY LARGE NORTHWEST SWELL WILL PEAK TODAY...THEN SLOWLY SUBSIDE THROUGH FRIDAY. TRADE WINDS WILL STRENGTHEN TODAY AS A WEAK FRONT DISSIPATES NEAR KAUAI AND A RIDGE BUILDS NORTH OF THE AREA. PHZ119-050230- /O.EXA.PHFO.SC.Y.0002.000000T0000Z-120105T1600Z/ MAALAEA BAY- 350 AM HST WED JAN 4 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM HST THURSDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM HST THURSDAY. * WINDS AND SEAS...EAST WINDS INCREASING TO 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ115-118-120-050230- /O.EXT.PHFO.SC.Y.0002.000000T0000Z-120105T1600Z/ OAHU LEEWARD WATERS-MAUI COUNTY LEEWARD WATERS-PAILOLO CHANNEL- 350 AM HST WED JAN 4 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST THURSDAY... * WINDS AND SEAS...EAST WINDS INCREASING TO 10 TO 20 KNOTS FOR THE LEEWARD WATERS AND EAST WINDS 20 TO 25 KT IN THE PAILOLO CHANNEL. COMBINED SEAS BUILDING TO 10 TO 20 FEET. THE LARGEST WAVES ARE EXPECTED TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ110>114-116-117-121>124-050230- /O.CON.PHFO.SC.Y.0002.000000T0000Z-120105T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-KAIWI CHANNEL- MAUI COUNTY WINDWARD WATERS-ALENUIHAHA CHANNEL- BIG ISLAND WINDWARD WATERS-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 350 AM HST WED JAN 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST THURSDAY... * WINDS AND SEAS...EAST WINDS INCREASING TO 10 TO 20 KNOTS FOR THE LEEWARD WATERS AND EAST WINDS 20 TO 25 KT IN THE ALENUIHAHA CHANNEL. COMBINED SEAS BUILDING TO 10 TO 20 FEET. THE LARGEST WAVES ARE EXPECTED TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DONALDSON
820 WHHW70 PHFO 050131 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 331 PM HST WED JAN 4 2012 ...SMALL CRAFT ADVISORY EXTENDED THROUGH THURSDAY AFTERNOON... .A VERY LARGE NORTHWEST SWELL WILL CONTINUE TO SLOWLY SUBSIDE THROUGH FRIDAY. TRADE WINDS WILL STRENGTHEN THROUGH THURSDAY AS A RIDGE BUILDS NORTH OF THE AREA. PHZ110>124-051445- /O.EXT.PHFO.SC.Y.0002.000000T0000Z-120106T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL- ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 331 PM HST WED JAN 4 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST THURSDAY. * WINDS AND SEAS...THROUGH EARLY THURSDAY EVENING...EAST WINDS TO 25 KNOTS DEVELOPING THURSDAY ACROSS THE NORMALLY WINDIER WATERS AROUND THE BIG ISLAND AND MAUI. ROUGH SEAS 10 TO 15 FEET THROUGH THE PERIOD FOR ALL AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BRENCHLEY
030 WHHW70 PHFO 051318 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 318 AM HST THU JAN 5 2012 ...SMALL CRAFT ADVISORY THROUGH THURSDAY AFTERNOON... .A LARGE NORTHWEST SWELL WILL CONTINUE TO SLOWLY SUBSIDE THROUGH FRIDAY. TRADE WINDS WILL STRENGTHEN TODAY AS A RIDGE BUILDS NORTH OF THE AREA. PHZ110>124-060230- /O.CON.PHFO.SC.Y.0002.000000T0000Z-120106T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL- ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 318 AM HST THU JAN 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... * WINDS AND SEAS...THROUGH EARLY THURSDAY EVENING...EAST WINDS TO 25 KNOTS ACROSS THE NORMALLY WINDIER WATERS AROUND THE BIG ISLAND AND MAUI. SEAS 10 TO 15 FEET THROUGH THE PERIOD FOR ALL AREAS FROM A COMBINATION OF SWELLS AND WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DONALDSON
930 WHHW70 PHFO 051946 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 946 AM HST THU JAN 5 2012 ...SMALL CRAFT ADVISORY THROUGH THURSDAY AFTERNOON... .A LARGE NORTHWEST SWELL WILL CONTINUE TO SLOWLY SUBSIDE THROUGH FRIDAY. TRADE WINDS WILL STRENGTHEN TODAY AS A RIDGE BUILDS NORTH OF THE AREA. PHZ119>121-123-124-060900- /O.EXT.PHFO.SC.Y.0002.000000T0000Z-120106T1600Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 946 AM HST THU JAN 5 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST FRIDAY. * WINDS AND SEAS...THROUGH EARLY THURSDAY EVENING...EAST WINDS TO 25 KNOTS ACROSS THE NORMALLY WINDIER WATERS AROUND THE BIG ISLAND AND MAUI. SEAS 10 TO 12 FEET THROUGH THE PERIOD FOR ALL AREAS FROM A COMBINATION OF SWELLS AND WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ110>118-122-060400- /O.CON.PHFO.SC.Y.0002.000000T0000Z-120106T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS- 946 AM HST THU JAN 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING. * WINDS AND SEAS...THROUGH THIS EVENING...EAST WINDS TO 25 KNOTS ACROSS THE NORMALLY WINDIER WATERS AROUND THE BIG ISLAND AND MAUI. SEAS 10 TO 12 FEET THROUGH THE PERIOD FOR ALL AREAS FROM A COMBINATION OF SWELLS AND WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BURKE
671 WHHW70 PHFO 060139 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 339 PM HST THU JAN 5 2012 ...SMALL CRAFT ADVISORY CONTINUES ACROSS ALL COASTAL WATERS... .A LARGE NORTHWEST SWELL WILL CONTINUE TO SLOWLY SUBSIDE THROUGH FRIDAY. TRADE WINDS WILL STRENGTHEN TONIGHT AS A RIDGE BUILDS NORTH OF THE AREA. PHZ119>121-123-124-061445- /O.EXT.PHFO.SC.Y.0002.000000T0000Z-120107T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 339 PM HST THU JAN 5 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST FRIDAY. * WINDS AND SEAS...THROUGH EARLY FRIDAY EVENING...EAST WINDS 20 TO 25 KNOTS ACROSS THE NORMALLY WINDIER WATERS AROUND THE BIG ISLAND AND MAUI. SEAS UP TO 12 FEET DUE TO TO COMBINED WIND WAVES AND SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ110>118-122-061445- /O.EXT.PHFO.SC.Y.0002.000000T0000Z-120106T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS- 339 PM HST THU JAN 5 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST FRIDAY. * WINDS AND SEAS...THROUGH TONIGHT...SEAS UP TO 12 FEET THROUGH TONIGHT FROM A COMBINATION OF SWELLS AND WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BURKE
520 WHHW70 PHFO 061328 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 328 AM HST FRI JAN 6 2012 PHZ121-123-124-070230- /O.CAN.PHFO.SC.Y.0002.000000T0000Z-120107T0400Z/ /O.NEW.PHFO.SC.Y.0003.120106T1600Z-120107T1600Z/ ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 328 AM HST FRI JAN 6 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM HST SATURDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM HST SATURDAY. * WINDS AND SEAS...THROUGH SATURDAY MORNING...EAST WINDS 20 TO 25 KNOTS...WITH GUSTS UP TO 30 KNOTS. ROUGH SEAS 8 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ119-120-070230- /O.CAN.PHFO.SC.Y.0002.000000T0000Z-120107T0400Z/ /O.NEW.PHFO.SC.Y.0003.120106T1600Z-120107T0400Z/ MAALAEA BAY-PAILOLO CHANNEL- 328 AM HST FRI JAN 6 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST THIS EVENING... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST THIS EVENING. * WINDS AND SEAS...THROUGH EARLY THIS EVENING...EAST WINDS 20 TO 25 KNOTS ACROSS THE NORMALLY WINDIER WATERS OF MAUI. SEAS UP TO 12 FEET DUE TO TO COMBINED WIND WAVES AND SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ110>118-122-061430- /O.CAN.PHFO.SC.Y.0002.000000T0000Z-120106T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS- 328 AM HST FRI JAN 6 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL CRAFT ADVISORY. THE WIND AND OR SEAS HAVE SUBSIDED TO BELOW SMALL CRAFT CRITERIA. | $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this small craft advisory went out at Jan 2, 8:30 PM HST, 7 hours 5 minutes earlier.
Area forecast discussion, Jan 2, 8:30 PM HST, 7 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HONOLULU HI 830 PM HST MON JAN 2 2012 .SYNOPSIS... A HIGH PRESSURE RIDGE NEAR THE ISLANDS WILL KEEP WINDS LIGHT OVER THE STATE THROUGH TUESDAY. LAND BREEZES OVERNIGHT WILL GIVE WAY TO SEA BREEZES BY TUESDAY AFTERNOON WITH PARTLY CLOUDY SKIES. MODERATE TRADE WINDS ARE STILL EXPECTED TO RETURN WEDNESDAY AND WILL PERSIST THROUGH REST OF THE WEEK AS HIGH PRESSURE BUILDS TO THE NORTH. && .DISCUSSION... WINDS REMAIN LIGHT THIS EVENING AS A HIGH PRESSURE RIDGE REMAINS NEAR THE ISLANDS. NIGHTTIME LAND BREEZES WILL DEVELOP AS THE NIGHT PROGRESSES...WITH MOSTLY CLEAR SKIES PREVAILING OVER THE SMALLER ISLANDS. AN AREA OF LOW CLOUDS HAS MOVED INTO WINDWARD AND SOUTHERN BIG ISLAND EARLIER THIS EVENING...AND IS PROVIDING SOME SHOWERS TO THOSE AREAS. THESE CLOUDS ARE EXPECTED TO LINGER IN THE BIG ISLAND VICINITY OVERNIGHT...BRINGING CLOUDIER SKIES AS WELL AS SOME MORE SHOWERS. AIR MASS REMAINS STABLE IN THE ISLAND VICINITY THUS RAINFALL AMOUNTS WILL CONTINUE TO BE LOW. THE LIGHT WINDS WILL PERSIST ONE MORE DAY TUESDAY...AS THE HIGH PRESSURE RIDGE REMAINS NEAR THE ISLANDS. LOOK FOR A REPEAT OF TODAYS WEATHER ON TUESDAY...WITH SEA BREEZES DEVELOPING DURING THE DAY WHILE FEW LOW CLOUDS FORMING OVER THE CENTRAL AREAS OF THE SMALLER ISLANDS IN THE AFTERNOON. RAINFALL...IF ANY...WILL CONTINUE TO BE LIGHT. CHANGES IN THE WEATHER ARE COMING BY TUESDAY NIGHT...AS A DISSIPATING FRONT ADVANCES TO THE NORTHERN ISLANDS. A HIGH PRESSURE SYSTEM BEHIND THIS FRONT WILL BRING MODERATE TRADE WINDS BACK TO THE ISLANDS BY WEDNESDAY...WHILE THE REMAINS OF THE DISSIPATED FRONT MAY PROVIDE A LITTLE MORE CLOUDS AND SHOWERS TO THE STATE. THIS HIGH PRESSURE SYSTEM WILL MOVE TO FAR NORTHEAST OF THE STATE LATER IN THE WEEK...WHILE A SURFACE RIDGE WILL PERSIST NORTH OF THE STATE...BRINGING MAINLY MODERATE TRADE WINDS TO THE ISLANDS. TRADE WIND WEATHER WILL PREVAIL WEDNESDAY THROUGH THE WEEKEND...WITH PASSING CLOUDS AND SHOWERS AFFECTING MAINLY WINDWARD AND MOUNTAIN AREAS. && .MARINE... A VERY LARGE NORTHWEST SWELL IS STILL EXPECTED TO ARRIVE TUESDAY... BRINGING WARNING LEVEL SURF TO THE NORTH AND WEST FACING SHORES OF MOST ISLANDS TUESDAY AND WEDNESDAY. SURF FROM THIS SWELL SHOULD BUILD SHARPLY TUESDAY AFTERNOON OUT OF 320-340 DEGREES. THE TUESDAY NIGHT HIGH TIDE IS 1.9 FT AT AROUND MIDNIGHT AND MAY POSE CONCERN FOR COASTAL WAVE RUNUP. THIS SURF EPISODE IS EXPECTED TO PEAK ON OAHU LATE WEDNESDAY MORNING...AND WILL LAST THROUGH THE REST OF THE WEEK. THIS PENDING SWELL WILL ALSO PUSH COMBINED SEAS TO OVER 10 FT FOR THE EXPOSED COASTAL WATERS. A SMALL CRAFT ADVISORY WILL BE POSTED EARLY TUESDAY MORNING FOR THE AFFECTED COASTAL WATERS THEN. && .HFO WATCHES/WARNINGS/ADVISORIES... HIGH SURF WARNING FROM 10 AM TUESDAY TO 6 AM HST THURSDAY FOR NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-WAIANAE COAST-OAHU NORTH SHORE-OAHU KOOLAU-OLOMANA-MOLOKAI-MAUI WINDWARD WEST-MAUI CENTRAL VALLEY-WINDWARD HALEAKALA. HIGH SURF WARNING FROM 6 PM TUESDAY TO 6 AM HST THURSDAY FOR KONA-BIG ISLAND NORTH AND EAST. && HUI
The office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 2, 3:28 PM HST | High Surf Warning | HFO | Hawaii, Honolulu, Kauai, Kalawao | 60 hr |
Nearby
Small Craft Advisories in Hawaii, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.